# SDR DL76L091546

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 54,870 hours, 8,034 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 33000 FT AND 3HRS INTO FLIGHT RT FWD WINDOW HEAT COMPONENTS BEGAN TO GLOW AND ARC.  OUTER WINDSCREEN PANEL THEN CRACKED AND RT FWD WINDOW HEAT WAS IN REMOVAL OF RT FWD COCKPIT WINDOW SCREENS.  REMOVED AND INSTALLED WINDOW PER AMM 56-11-01-404.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
